# SDR USAASB97173

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Pax Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL325, APPROX 10 MINS AFTER TAKEOFF, THE DOOR WARNING AND PRESSURIZATION LIGHTS ILLUMINATED, FOLLOWED BY A LOUD NOISE FROM THE MAIN ENTRY DOOR.  FLT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE MAIN ENTRY DOOR UPON ARRIVAL AND FOUND IT NOT SEATED PROPERLY.  RECLOSED DOOR SEVERAL TIMES AND OPERATION WAS GOOD.  DOOR WARNING SYSTEM CHECKED GOOD PER MM 52-10 AND 33-00.  SUBSEQUENTLY, THE MAIN ENTRY WAS HARD TO CLOSE THE FOLLOWING DAY AND WAS ADJUSTED PER MM 52-10-00 PAGE 511, STEP C.  (M)
